Alert archive / Louisiana / Tornado Warnings in 2011

Tornado Warning 43, NWS Shreveport, LA

April 26, 2011Bossier Parish, Caddo Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Apr 26, 2011, 7:22 PM CDT for Bossier Parish, Caddo Parish, Louisiana. It was in force for 23 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2011, 7:22 PM CDT (00:22 UTC)
Expired
Apr 26, 2011, 7:45 PM CDT
In force
23 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Bossier Parish, LA, Caddo Parish, LA

The radar

The Shreveport radar (KSHV), 37 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 7:34 PM CDTTORNADO4 S Benton, LAAN EF0 TORNADO TOUCHED DOWN AND SNAPPED SEVERAL TREES IN THE MAGNOLIA CHASE SUBDIVISION JUST OFF OF BENTON RD. THE TORNADO CONTINUED TO THE NNE WHERE IT BROKE OFF LARGE LIMBS ON A FEW TREES ALONG BENTON RD NEAR JACOBS TRAIL. THE TORNADO CONTINUED TO THE NE WHE
Apr 26, 7:35 PM CDTTSTM WND DMGBenton, LASEVERAL TREES DOWN IN THE SWEETWATER SUBDIVISION NEAR BENTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 1:44 PM CDTTornado Watch PDSSPC10 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 0.4 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2270 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 281 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2270 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
961 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
281 m²/s²
0-3 km storm-relative helicity
428 m²/s²
Significant tornado parameter
5.6
Supercell composite
23.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

314 
WFUS54 KSHV 270022
TORSHV
LAC015-017-270045-
/O.NEW.KSHV.TO.W.0043.110427T0022Z-110427T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
722 PM CDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL BOSSIER PARISH IN NORTHWEST LOUISIANA...
  CENTRAL CADDO PARISH IN NORTHWEST LOUISIANA...

* UNTIL 745 PM CDT

* AT 719 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  BLANCHARD...OR 10 MILES NORTHWEST OF SHREVEPORT...MOVING NORTHEAST
  AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BELCHER...BENTON AND PLAIN DEALING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE
STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO
DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...
MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM
WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

&&

LAT...LON 3290 9378 3299 9353 3263 9344 3255 9387
      3262 9393
TIME...MOT...LOC 0022Z 235DEG 25KT 3262 9385

$$

ELEVEN
1 follow-up statement
481 
WWUS54 KSHV 270034
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
734 PM CDT TUE APR 26 2011

LAC015-017-270045-
/O.CON.KSHV.TO.W.0043.000000T0000Z-110427T0045Z/
CADDO LA-BOSSIER LA-
734 PM CDT TUE APR 26 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR BOSSIER
AND CADDO PARISHES...

AT 729 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A TORNADO.  THIS TORNADO WAS
LOCATED NEAR DIXIE...OR 12 MILES NORTHWEST OF BOSSIER CITY...MOVING
NORTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CAVETT...BENTON...ROCKY MOUNT...PLAIN DEALING...LINTON...IVAN...
BOLINGER...BELLEVUE AND ALDEN BRIDGE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE
STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO
DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...
MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM
WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

&&

LAT...LON 3290 9378 3299 9353 3263 9344 3255 9387
      3262 9393
TIME...MOT...LOC 0034Z 235DEG 25KT 3268 9376

$$

ELEVEN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 26, 2:56 PM CDT, 4 hours 26 minutes earlier.

Area forecast discussion, Apr 26, 2:56 PM CDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
256 PM CDT TUE APR 26 2011

.DISCUSSION...

PARTICULARLY DANGEROUS SITUATION FOR LATER THIS AFTERNOON AND MUCH
OF THE OVERNIGHT HOURS WITH ALL ELEMENTS COMING TOGETHER FOR LARGE
HAIL...TORNADOES AND DAMAGING WINDS. MOST OF THE SEVERE STORMS ARE
EXPECTED TO ALONG AND JUST SOUTH OF THE INTERSTATE 30 CORRIDOR...
WHICH ALSO HAPPENS TO CORRELATE WELL WITH THE ONGOING FLASH FLOOD
WATCH. CAPE VALUES ACROSS THE CWA IN THE WARM SECTOR ARE ALREADY
OVER 3000 JOULES WITH A LIFTED INDEX NEAR MINUS 10. ALL THAT IS
NEEDED IS A TRIGGER...WHICH SHOULD ARRIVE IN WESTERN AREAS AROUND
00Z. HOWEVER...A BRIEF ROUND OF CONVECTION WILL OCCUR ALONG A WARM
FRONT FOR THE REMAINDER OF THE AFTERNOON AS IT MOVES NORTH OUT OF
THE AREA. BY 06Z...A DRY INTRUSION WILL BEGIN TO ARRIVE FROM THE
SOUTHWEST AND THIS SHOULD PUT AN END TO MOST OF THE CONVECTION BY 12Z.

ON WEDNESDAY...A COLD FRONT WILL MOVE ACROSS THE FOUR STATE REGION...
FOLLOWED BY STRONG WEST TO NORTHWEST WINDS. DRY AND COOLER WEATHER
EXPECTED THURSDAY AND FRIDAY. NEXT SYSTEM DIGS INTO THE SOUTHERN
ROCKIES FRIDAY NIGHT...BRINGING SCATTERED SHOWERS AND THUNDERSTORM
TO THE FOUR STATE REGION OVER THE WEEKEND. DRY AND COOLER WEATHER
EXPECTED FOR EARLY NEXT WEEK.

&&

.AVIATION...
MVFR CEILINGS ACROSS THE REGION ARE FORECAST TO IMPROVE AS DIURNAL
MIXING ALLOWS FOR EROSION OF THE CLOUD DECK BY 00Z. INCREASED SOUTH
WINDS 15 TO 20 KNOTS WITH HIGHER GUSTS PERSISTING THROUGH 06Z ACROSS
MOST LOCATIONS. AN UPPER-LEVEL DISTURBANCE IS FORECAST TO INITIATE
CONVECTION BY 21Z...SOME STORMS CAPABLE OF  PRODUCING DAMAGING
WINDS...TURBULENCE...AND HEAVY RAINFALL. THUNDERSTORM ACTIVITY TO
DIMINISH AFTER 06Z WEDNESDAY WITH MVFR CEILINGS PERSISTING THROUGH
15Z. OTHERWISE...WEST TO NORTHWEST WINDS EXPECTED BY 18Z. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  69  79  53  79  53 /  60  30  10   0   0
MLU  70  81  52  75  50 /  60  40  10   0   0
DEQ  56  70  43  76  46 /  80  50  10   0   0
TXK  66  74  49  77  52 /  80  40  10   0   0
ELD  66  75  47  77  48 /  80  50  10   0   0
TYR  65  75  52  78  54 /  60  10  10   0   0
GGG  67  79  51  78  52 /  60  20  10   0   0
LFK  69  82  53  82  51 /  40  10  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>073.

LA...LAKE WIND ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
     ZONES: LAZ001>006-010>014-017>022.

OK...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: OKZ077.

TX...LAKE WIND ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
     ZONES: TXZ124>126-136>138-149>153-165>167.

     FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112.

&&

14/05
Hazardous weather outlook, Apr 26, 12:00 PM CDT, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT TUE APR 26 2011

ARZ050-051-059>061-070>073-LAZ001>006-010>014-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>151-271100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN-
BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-
GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
1200 PM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

...FLASH FLOOD WATCH IN EFFECT FOR THE NORTHERN THIRD OF NORTHEAST
TEXAS...MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA AS WELL AS ALL OF
SOUTHWEST AND SOUTH CENTRAL ARKANSAS THROUGH 7 AM WEDNESDAY...

THE POTENTIAL EXIST FOR A VIOLENT OUTBREAK OF TORNADOES LATE THIS
AFTERNOON INTO THE OVERNIGHT HOURS ALONG AND NORTH OF THE
INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND NORTHERN
LOUISIANA...INCLUDING SOUTHEAST OKLAHOMA AND ALL OF SOUTHERN
ARKANSAS.

A STRONG UPPER LEVEL TROUGH IN COMBINATION WITH A VERY UNSTABLE AND
HIGHLY SHEARED ENVIRONMENT WILL LIKELY RESULT IN THE FORMATION OF
SUPERCELLS ACROSS THE REGION WITH A VIOLENT AND POTENTIAL DEADLY
TORNADO OUTBREAK EXPECTED. VERY LARGE HAIL AND DAMAGING WIND WILL
ALSO ACCOMPANY THE CONVECTION LATE THIS AFTERNOON THROUGH THE
OVERNIGHT HOURS.

TWO TO FOUR INCHES OF RAIN WITH ISOLATED HIGHER AMOUNTS CAN BE
EXPECTED ACROSS SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AND EXTREME
NORTHEAST TEXAS TONIGHT...WHICH WILL RESULT IN FLASH FLOODING
CONCERNS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...STRONG TO
SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE REGION THIS
WEEKEND WITH THE APPROACH OF ANOTHER UPPER LEVEL STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED LATER THIS AFTERNOON...BUT
ESPECIALLY THIS EVENING AND THROUGH THE OVERNIGHT HOURS FOR THIS
SIGNIFICANT SEVERE THUNDERSTORM THREAT.

LAZ017>022-TXZ152-153-165>167-271100-
SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES-
SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1200 PM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...
SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE THIS
AFTERNOON THROUGH THE OVERNIGHT HOURS ACROSS THE REGION. WITH A VERY
UNSTABLE ENVIRONMENT IN PLACE...STRONG TO SEVERE THUNDERSTORMS ARE
POSSIBLE...SOME OF WHICH COULD PRODUCE TORNADOES WITH HAIL AND
DAMAGING STRAIGHT LINE WINDS. THIS THREAT WILL INCREASE AS WE
TRANSITION INTO THE EVENING HOURS TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...STRONG TO
SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE REGION THIS
WEEKEND WITH THE APPROACH OF ANOTHER UPPER LEVEL STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED AS EARLY AS THIS AFTERNOON BUT
ESPECIALLY THIS EVENING AND THROUGH THE OVERNIGHT HOURS FOR THE
POTENTIAL OUTBREAK OF SEVERE THUNDERSTORMS.

In the hours before

Local storm report, Apr 26, 6:30 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
630 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     FUNNEL CLOUD     LINDALE                 32.51N 95.41W
04/25/2011                   SMITH              TX   LAW ENFORCEMENT

            FUNNEL CLOUD OBSERVED BY TYLER DPS ON THE SOUTH SIDE OF
            THE LINDALE CITY LIMITS JUST SOUTH OF I-20 NEAR CR 420.

&&

15
Local storm report, Apr 26, 6:52 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
652 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     TSTM WND GST     TEXARKANA               33.45N 94.02W
04/26/2011  E60.00 MPH       MILLER             AR   TRAINED SPOTTER

            SPOTTER REPORTING 60 MPH WIND GUST IN TEXARKANA

&&

04
Local storm report, Apr 26, 6:58 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
658 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HAIL             3 W LINDALE             32.51N 95.46W
04/26/2011  E3.00 INCH       SMITH              TX   NWS EMPLOYEE

            3.25 INCH HAIL RELAYED FROM NWS FWD

&&

04
Local storm report, Apr 26, 7:01 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
701 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TORNADO          1 NNE HAWKINS           32.60N 95.20W
04/26/2011                   WOOD               TX   FIRE DEPT/RESCUE

            TORNADO BRIEFLY DROPPED DOWN NORTHEAST OF HAWKINS AND
            QUICKLY WENT BACK UP

&&

04
Local storm report, Apr 26, 7:19 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
719 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     TORNADO          W TATUM                 32.31N 94.52W
04/26/2011                   RUSK               TX   EMERGENCY MNGR

            TREES SNAPPED...DAMAGE TO A HOME...BARN DESTROYED. ON 149
            AND CR 2187 WEST OF TATUM

&&

04
Local storm report, Apr 26, 7:20 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
720 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     TORNADO          4 SSE MARSHALL          32.48N 94.32W
04/26/2011                   HARRISON           TX   EMERGENCY MNGR

            DAMAGE TO A HOME ALONG FM 2625 AND TAYLOR ROAD

&&

04

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:10 PM CDTTornado WarningSHVBossier, Caddo50 min
Apr 26, 7:18 PM CDTSevere Thunderstorm WarningSHVCaddo, De Soto57 min
Apr 26, 7:41 PM CDTTornado WarningSHVCaddo, De Soto49 min
Apr 26, 7:44 PM CDTTornado WarningSHVBossier, Webster46 min
Apr 26, 8:25 PM CDTTornado WarningSHVBienville, Bossier, Caddo, De Soto, Red River, Webster50 min
Apr 26, 8:30 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, De Soto, Natchitoches, Red River45 min
Apr 26, 8:46 PM CDTTornado WarningSHVBienville, Claiborne, Webster32 min
Apr 26, 8:52 PM CDTSevere Thunderstorm WarningSHVClaiborne, Webster38 min
Apr 26, 9:05 PM CDTTornado WarningSHVBienville, Jackson, Lincoln25 min
Apr 26, 9:10 PM CDTSevere Thunderstorm WarningSHVBienville, Jackson50 min
Apr 26, 9:16 PM CDTSevere Thunderstorm WarningSHVClaiborne, Lincoln, Union44 min
Apr 26, 9:25 PM CDTTornado WarningSHVBienville, Jackson, Lincoln35 min
Apr 26, 9:30 PM CDTSevere Thunderstorm WarningSHVClaiborne, Union45 min
Apr 26, 9:41 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo49 min
Apr 26, 9:49 PM CDTTornado WarningSHVJackson, Lincoln, Ouachita, Union41 min
Apr 26, 9:56 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto49 min
Apr 26, 9:59 PM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Ouachita46 min
Apr 26, 10:02 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Lincoln, Webster43 min
Apr 26, 10:14 PM CDTSevere Thunderstorm WarningSHVUnion46 min
Apr 26, 10:14 PM CDTSevere Thunderstorm WarningSHVClaiborne, Webster46 min
Apr 26, 10:18 PM CDTTornado WarningSHVJackson, Ouachita42 min
Apr 26, 10:37 PM CDTTornado WarningSHVOuachita23 min
Apr 26, 10:46 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Jackson, Lincoln, Red River, Union44 min
Apr 26, 10:51 PM CDTSevere Thunderstorm WarningSHVClaiborne, Union54 min
Apr 26, 10:54 PM CDTTornado WarningSHVBienville, Jackson, Natchitoches, Red River, Winn51 min
Apr 26, 10:57 PM CDTTornado WarningSHVClaiborne, Union45 min
Apr 26, 11:14 PM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Jackson, Lincoln, Ouachita, Union61 min
Apr 26, 11:28 PM CDTTornado WarningSHVJackson, Ouachita, Union47 min
Apr 26, 11:31 PM CDTFlash Flood WarningSHVJackson, Lincoln, Ouachita4 hr
Apr 26, 11:34 PM CDTSevere Thunderstorm WarningSHVDe Soto, Sabine56 min
Apr 27, 12:14 AM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, De Soto, Jackson, Natchitoches, Ouachita and 2 more61 min
Apr 27, 12:23 AM CDTSevere Thunderstorm WarningSHVDe Soto, Sabine67 min
Apr 27, 12:39 AM CDTTornado WarningSHVNatchitoches, Sabine46 min
Apr 27, 1:05 AM CDTSevere Thunderstorm WarningSHVOuachita44 min
Apr 27, 1:05 AM CDTTornado WarningSHVCaldwell, Grant, LaSalle, Natchitoches, Winn55 min
Apr 27, 1:16 AM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Grant, Jackson, LaSalle, Natchitoches and 3 more59 min
Apr 27, 1:33 AM CDTSevere Thunderstorm WarningSHVNatchitoches, Red River, Sabine42 min
Apr 27, 1:44 AM CDTTornado WarningSHVCaldwell, LaSalle31 min
Apr 27, 2:00 AM CDTTornado WarningSHVSabine47 min
Apr 27, 2:15 AM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Natchitoches, Winn60 min
Apr 27, 3:27 AM CDTFlash Flood WarningSHVJackson, Ouachita6 hr
Apr 27, 5:44 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo, Webster38 min
Apr 27, 7:30 AM CDTLake Wind AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more12 hr

Nearby

Tornado Warnings in Louisiana, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.